# SDR ABXA20160701113

- Difficulty date: July 1, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10041
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HALF BS 883.5 LBL89 LOWER SIDE FRAME INNER CHORD CRACKED IN RADIUS LOWER END. VERIFIED BY EDDY CURRENT. REMOVED FASTENERS FOR REPAIR AND FOR ACCESS COMPLIED WITH JOB CARD 53D00049-101 AND REA B653-62101-MR. TRACK TO BE INSTALLED ON NR 0338. SDR: CRACKED .250", PART NUMBER: 145T1004-1, PART NAME: INNER CHORD, LOCATION: FS/BS 883.5, STR/WS LBL 89. AIRCRAFT WAS GROUNDED.
